# SDR EIAA970106

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 260
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D INSPECTION, FOUND NLG W/W TUNNEL BS 260 LBL TO B/H WEB RADIUS PORTION CRACKED.  B/H WEB REPAIRED PER SRM 53-10-04 FIG 6.  (M)
